Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have chronic radiculapathy. Having itching. Does the report show mucous retention cyst or poly in my maxillary?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2449 Questions
Please see attached MRI images. Is this a mucous retention cyst or poly in my maxillary?
Posted Sun, 18 Aug 2013 in Ear, Nose and Throat Problems
Answered by Dr. Sumit Bhatti 1 hour later

Thank you for your query.

1. Though it is difficult to comment on single images of a single MRI Scan sequence, I would say that it looks like a small polyp in the left maxillary sinus.

2. Such small polyps are found incidentally on many scans. If there are no symptoms, these are inconsequential and no treatment is required.

3. The dark area next to the cerebellum on the left may be a large asymmetrical CSF space.

4. The 'crack' may just be a normal blood vessel traversing the skull.

5. The areas marked in the skull are most probably normal areas of excess fat in the marrow spaces or suture areas.

I hope that I have answered your query. If you have any further questions, I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor